Warnings & Disclaimers

Side Effects & Safety Relating to Coffee

image1

 Coffee is LIKELY SAFE for most healthy adults when consumed in moderate amounts (about 4 cups per day).

Coffee containing caffeine can cause insomnia, nervousness and restlessness, stomach upset, nausea and vomiting, increased heart and breathing rate, and other side effects. 

If in doubt,consult your doctor.

Side Effects & Safety Relating to Ginseng

image2

 Side effects from ginseng are generally mild. Since ginseng can act as a stimulant in some people, Ginseng has been reported to cause nervousness and insomnia. Long-term use or high doses of ginseng may cause headaches, dizziness, stomach upset, and other symptoms.  

 Do not take ginseng without consulting your doctor if you take any medication. 

Side Effects & Safety Relating to Ginseng + Coffee

image3

  Caffeine and ginseng extract are two ingredients that commonly appear in energy drinks. Both are stimulant products that may have negative effects on individuals with certain sensitivities, as Ginseng may make the effect of caffeine stronger, possibly causing nervousness, sweating, insomnia, or irregular heartbeat. Talk to your doctor if you are concerned about your body's ability to withstand regular doses of caffeine or ginseng, especially when combined together.

Health Disclaimer

 

This website provides general information and discussions about health and related subjects concerning its products. The information and other content provided in this website, or in any linked materials, are not intended and should not be construed as medical advice, nor is the information a substitute for professional medical expertise or treatment.

If you or any other person has a medical concern, you should consult with your health care provider or seek other professional medical treatment. Never disregard professional medical advice or delay in seeking it because of something that you have read on this website or in any linked materials. If you think you may have a medical emergency, call your doctor or emergency services immediately.

The opinions and views expressed on this website have no relation to those of any academic, hospital, health practice or other institution.